| Catalog Number |
3201-90293 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an aleutian lateral graft containment ramp showed signs of wear intra-operatively.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.
Additional Manufacturer Narrative
Visual inspection: the device was inspected.It was observed that the device had significant wear throughout its main body and the device was slightly deformed as well.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.A review of complaint history associated with the subject catalog number was performed, and no adverse trends were observed.According to the surgical technique guide: placement of bone graft: when used as a lumbar intervertebral body fusion device, the implants are indicated for spinal fusion procedures to be used with autograft and/or allogenic bone graft in skeletally mature patients.According to the device history review, it was observed that the instrument has been out in the field for more than 4 years.Factors such as consistent use of the instrument throughout its lifetime may cause fatigue on the instrument, leading to the reported failure mode.
Event or Problem Description